# SDR NACA2024091200002

- Difficulty date: September 12, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 111,930 hours, 20,996 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Failed
- Location: Lt Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO DEPARTURE LH SIDE WINDOW HEAT FAILED. DEFERRED LH SIDE WINDOW HEAT PER MEL 30-41-01-02 ON 9/12/2024.   FOUND PUSHED BACK PIN #3 AT D5612P REPINNED, OPS CHECK GOOD IAW AMM 30-41-00.
